# SDR AALA201803299006

- Difficulty date: March 25, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N283AY
- Make and model: Airbus A330-243
- Aircraft serial: 1076
- Aircraft time: 35,579 hours, 5,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY  BATTERIES FAILED A BITE CHECK IAW J/C 33C22033002 AT 13WL.  REPLACED THE BATTERY PACK IAW AMM 33-51-38.
